JournalszaaVol. 15, No. 3pp. 559–564

Compactness of an Integro-Differential Operator of Cauchy-Kovalevskaya Theory

  • Wolfgang Tutschke

    Technische Universität Graz, Austria
  • Harkrishan L. Vasudeva

    Panjab University, Chandigarh, India
Compactness of an Integro-Differential Operator of Cauchy-Kovalevskaya Theory cover
Download PDF

Abstract

The integral operator connected with the Cauchy-Kovalevskaya. initial value prob-lem has been shown to be compact between suitable Frechét spaces.

Cite this article

Wolfgang Tutschke, Harkrishan L. Vasudeva, Compactness of an Integro-Differential Operator of Cauchy-Kovalevskaya Theory. Z. Anal. Anwend. 15 (1996), no. 3, pp. 559–564

DOI 10.4171/ZAA/715